On the boundedness in the mean square of the forced oscillations of linear systems with stochastic coefficients

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Systems of linear differential equations with parameters that are nonwhite, Gaussian random functions are studied. Conditions sufficient for the boundedness in the mean and in the mean square of the solutions are derived. A second order system is given as an example to illustrate the methods used.
Original languageEnglish
Pages (from-to)233-245
JournalApplied Scientific Research
Volume20
Issue number3
DOIs
Publication statusPublished - 1969

Fingerprint Dive into the research topics of 'On the boundedness in the mean square of the forced oscillations of linear systems with stochastic coefficients'. Together they form a unique fingerprint.

Cite this